# SDR CALA0400388

- Difficulty date: April 16, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 65B5783930
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LAV MOUNT AT STATION 300 LBL 42 CORRODED.  REMOVED AND REPLACED MOUNT PER SRM 51-10-02.
